Collectanea Mathematica

Papers
(The TQCC of Collectanea Mathematica is 1. The table below lists those papers that are above that threshold based on CrossRef citation counts [max. 250 papers]. The publications cover those that have been published in the past four years, i.e., from 2021-03-01 to 2025-03-01.)
ArticleCitations
Lower bounds for the depth of the second power of edge ideals10
Attractor for minimal iterated function systems8
Maximal operators on hyperbolic triangles7
On modules whose dual is of finite Gorenstein dimension7
Spacelike mean curvature flow solitons, polynomial volume growth and stochastic completeness of spacelike hypersurfaces immersed into pp-vave spacetimes5
Quadric cones on the boundary of the Mori cone for very general blowups of the plane5
The normalized depth function of squarefree powers5
The b-Gelfand–Phillips property for locally convex spaces5
Modular Frobenius pseudo-varieties4
Skew derivations of incidence algebras4
On the Lipschitz numerical index of Banach spaces4
Lefschetz properties for jacobian rings of cubic fourfolds and other Artinian algebras4
A model theory for operators associated with a domain related to $$\mu $$-synthesis4
Plethysms and operads4
The enumerative geometry of cubic hypersurfaces: point and line conditions3
Indecomposability of derived categories for arbitrary schemes3
On Galois covers of a union of zappatic surfaces of type $$R_k$$3
A weak form of amenability of topological semigroups and its applications in ergodic and fixed point theories2
Fujita exponent on stratified Lie groups2
Correction to: Capacity and stability on some Cegrell classes of m − subharmonic functions2
Jacobian syzygies, Fitting ideals, and plane curves with maximal global Tjurina numbers2
Weighted estimates for the multilinear maximal operator2
Product formulas for multiple stochastic integrals associated with Lévy processes2
Irreducible modules over the Lie conformal algebra $${\mathfrak {B}}(\alpha ,\beta ,p)$$2
Banach spaces which always produce octahedral spaces of operators2
Steady-state solutions for the Muskat problem2
Cofiniteness of local cohomology modules and subcategories of modules1
Generic identifiability of pairs of ternary forms1
Correction to: Left translates of a square integrable function on the Heisenberg group1
Capacity and stability on some Cegrell classes of $$m-$$subharmonic functions1
Gaussian maps for singular curves on Enriques surfaces1
Shimura subvarieties in the Prym locus of ramified Galois coverings1
Point line geometry in the tropical plane1
Polynomial growth of Betti sequences over local rings1
Tropically planar graphs1
A note on $$\ell ^2$$-linear independence of Gabor systems1
Some refinements of the Fekete and Szegö inequalities for a class of holomorphic mappings associated with quasi-convex mappings1
Stable set rings which are Gorenstein on the punctured spectrum1
Monomial ideals and the failure of the Strong Lefschetz property1
Generic finiteness of 3-canonical maps of varieties of Albanese fiber dimension one1
A Grayson-type theorem for star-shaped curves1
Fourier multipliers for Triebel–Lizorkin spaces on compact Lie groups1
Semiregular and strongly irregular boundary points for p-harmonic functions on unbounded sets in metric spaces1
Morse index bounds for minimal submanifolds1
A generalized Grobman–Hartman theorem for nonautonomous dynamics1
Blow-up algebras of secant varieties of rational normal scrolls1
Liouville type theorems for poly-harmonic Dirichlet problems of Hénon-Hardy type equations on a half space or a ball1
Morelli-Włodarczyk cobordism and examples of rooftop flips1
Hardy spaces associated to self-adjoint operators on general domains1
Weighted endpoint estimates for the composition of Calderón–Zygmund operators on spaces of homogeneous type1
Combinatorial mutations and block diagonal polytopes1
A study of $${\textrm{v}}$$-number for some monomial ideals1
Disjoint strong transitivity of composition operators1
Self-dual projective toric varieties and their ideals1
Examples of twice differentiable functions with continuous Laplacian and unbounded Hessian1
Positive Ricci curvature through Cheeger deformations1
Correction to: Powers of the vertex cover ideals (Collect. Math. 65 (2014) 169–181)1
Mixed inequalities for commutators with multilinear symbol1
Extensions of modulation-dilation Bessel Systems in $$L^2({\mathbb R}_+)$$1
0.062865972518921